×

Über einige Eigenschaften der Lösungen der Differentialgleichung \(y''' + 2Ay'+(A'+b)y=0, A\leqq 0\). (German) Zbl 0099.06702


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] M. Švec: Sur une propriété des integrales de l’équation \(y^{(n)} + Q(x) y = 0\), \(n=3,4\). Czechoslovak math. Journal, T. 7 (82), 1957, 450-462. · Zbl 0089.06604
[2] M. Greguš: O niektorých vlastnostiach riešení lineárnej diferenciálnej rovnice homogénnej tretieho rádu. Matematicko-fyzikálny časopis SAV, 2, 1955, 73-85.
[3] G. Sansone: Studi sulle equazioni differenziali lineari omogenee di terzo ordine nel campo reale. Revista Matem. y Fisica Teorica, Serie A, Tucuman 1948, 195-253. · Zbl 0041.41903
[4] G. Mammana: Decomposizione delle espressioni differenziali lineari omogenee in prodotti di fattori simbolici e aplicazioni relative allo studio delle equazioni differenziali lineari. Math. Zeitschr. 33, 1931, 186-231. · Zbl 0001.01504
[5] G. Ascoli: Sulla decomposizione degli operatori differenziali lineari e sopra alcune questioni geometriche che vi si connettono. Revista Matem. y Fisica teorica, Seria A, Tucuman 1940, 189-215. · Zbl 0025.05003
[6] M. Greguš: O niektorých nových vlastnostiach riešení diferenciálnej rovnice \(y"' + Q . y' + + Q'. y= 0\). Spisy Přírodovedeckej fak. M. U., 365, Brno 1955, 1-18.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.